Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 79, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 5, 2011, 11:48 PM CDT for Acadia Parish, Jefferson Davis Parish, Louisiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2011, 11:48 PM CDT (04:48 UTC)
- Expired
- Jun 6, 2011, 12:15 AM CDT
- In force
- 27 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Acadia Parish, LA, Jefferson Davis Parish, LA
The radar
The Lake Charles radar (KLCH), 60 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 4.8 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 946 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 2626 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
365
WUUS54 KLCH 060448
SVRLCH
LAC001-053-060515-
/O.NEW.KLCH.SV.W.0079.110606T0448Z-110606T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1148 PM CDT SUN JUN 5 2011
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL ACADIA PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES MERMENTAU...
EAST CENTRAL JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES JENNINGS...
* UNTIL 1215 AM CDT
* AT 1149 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH...8 MILES NORTH OF MERMENTAU...
MOVING WEST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EVANGELINE BY MIDNIGHT CDT...
MERMENTAU BY 1205 AM CDT...
JENNINGS BY 1215 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 3014 9261 3022 9272 3038 9272 3037 9251
3024 9250
TIME...MOT...LOC 0449Z 079DEG 12KT 3030 9254
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 8:24 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jun 5, 8:24 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
824 PM CDT SUN JUN 5 2011
.UPDATE...WE'VE BEEN TRACKING THE MCS MOVING OUT OF THE ARKLATEX.
AS EXPECTED, IT HAS SLOWED IT'S SOUTHWARD MOVEMENT...HOWEVER
SURFACE REPORTS SHOW THAT IT CONTINUES TO SEND OUTFLOWS AHEAD OF
THE COMPLEX. WILL UP THE POPS FOR THE LAKES AREA OF SOUTHEAST
TEXAS AFTER MIDNIGHT TNITE TO 30 PERCENT. ALSO NOTED THE SEABREEZE
BOUNDARY LYING THROUGH SW LA ON OUR RADAR. COMBINED WITH A RAPIDLY
MOVING SHORTWAVE HEADING OUT SW OUT OF THE NATCHEZ AREA, WILL
MAINTAIN A SLT CHANCE OR 20 POPS FOR SW AND SCEN LA THROUGH THE
REMAINDER OF TNITE. TEMPS LOOKING ON TRACK...ANOTHER MUGGY NIGHT.
SWEENEY
&&
.PREV DISCUSSION... /ISSUED 809 PM CDT SUN JUN 5 2011/
AVIATION...
SKIES TO REMAIN MOSTLY CLEAR THROUGH THE OVERNIGHT HOURS...VFR.
PREV DISCUSSION... /ISSUED 324 PM CDT SUN JUN 5 2011/
.RECORD BREAKING HEAT ACROSS THE FORECAST AREA...
DISCUSSION...
ALL OFFICIAL CLIMATE SITES WILL BREAK RECORD HIGHS FOR TODAY WHEN
THE CLIMATE DATA IS RUN LATER THIS AFTERNOON. SO FAR HERE AT LAKE
CHARLES WE HAVE BEEN UP TO 102F...WITH REMAINDER OF INLAND
OBSERVATIONS NEAR OR ABOVE THE CENTURY MARK. RADAR JUST NOW
BEGINNING TO SHOW A FEW SHOWERS BREAKING THROUGH THE CAP.
FORECAST AREA IS BETWEEN SURFACE AND UPPER LEVEL RIDGE TO THE
NORTH CENTERED OVER ARKANSAS...AND A TUTT LOW OVER THE WESTERN
GULF OF MEXICO. THIS HAS ALLOWED FOR CONTINENTAL FLOW OVER THE
FORECAST AREA...ALLOWING TEMPERATURES TO SOAR THIS AFTERNOON.
HOWEVER...ENOUGH MIXING TAKING PLACE TO DRAW DOWN SOME DRY AIR
ALOFT AND LOWER DEW POINTS IN THE 50S AND 60S...THAT APPARENT
TEMPERATURES ARE NEAR THE AIR TEMPERATURES AND BELOW HEAT ADVISORY
CRITERIA.
A WEAK SURFACE WAVE WAS ALSO NOTED ALONG THE SOUTHEAST LOUISIANA
COAST AND HAS NOT MADE MUCH PROGRESS TO THE WEST TODAY AS
EXPECTED...THEREFORE MAIN AREA OF CONVECTION HAS STAYED EAST OF
THE FORECAST AREA. STILL...WITH TEMPERATURES AS WARM AS THEY
AREA...COULD STILL SEE SOME POP UP SHOWERS FOR THE REMAINDER OF
THE AFTERNOON INTO THIS EVENING...THEN DIMINISH A FEW HOURS AFTER
SUNSET...SO WILL KEEP A 20 POP GOING THROUGH 06Z. AGAIN...ANY
THUNDERSTORM THAT CAN GET GOING WILL HAVE THE CHANCE TO PRODUCE
STRONG TO SEVERE DOWN BURST WINDS.
OVER THE NEXT COUPLE OF DAYS...TUTT LOW WILL MOVE NORTHWEST AS
SURFACE/UPPER LEVEL RIDGE BEGINS TO SLIDE AND BUILD BACK TO THE
EAST. THIS SHOULD ALLOW THE WEAK SURFACE WAVE OVER SOUTHEAST
LOUISIANA TO SLIDE OFF TO THE WEST AND ACROSS THE FORECAST AREA ON
MONDAY. THEREFORE...WILL GO WITH SCATTERED POPS FOR MAINLY MONDAY
AFTERNOON. WITH THE EXPECTED MORE CLOUD COVER AND SHOWERS...HIGH
TEMPERATURES WILL NOT BE QUITE AS WARM AS TODAY.
AS THE WEEK PROGRESSES...RIDGE WILL SET UP OVER THE SOUTHEAST U.S.
PROVIDING A MORE TYPICAL DEEPER SOUTHEAST FLOW...WHICH WILL HELP
BRING AFTERNOON TEMPERATURES DOWN TO MORE NORMAL LEVELS. STILL DO
NOT SEE ANY REAL FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY EXCEPT
FOR DIURNAL HEATING AND SEA BREEZE...THEREFORE...WILL KEEP POPS AT
THE SLIGHT CHANCE CATEGORY FROM TUESDAY ON WARD INTO NEXT WEEKEND.
OTHERWISE...IF WIDESPREAD SIGNIFICANT RAINFALL DOES NOT OCCUR ON
MONDAY...IT WILL NOT LIKELY OCCUR FOR THE REMAINDER OF THE
WEEK...ALLOWING EXCEPTIONAL DROUGHT CONDITIONS TO PERSIST.
OF NOTE...OZONE LEVELS ARE FORECAST BY TNRCC TO BE HIGH ENOUGH
THAT ANOTHER OZONE ACTION DAY WILL BE IN EFFECT FOR MONDAY FOR THE
GOLDEN TRIANGLE OF SOUTHEAST TEXAS.
RUA
MARINE...
MAINLY LIGHT AND VARIABLE WINDS FOR TONIGHT INTO MONDAY WILL
BECOME MORE OF A SOUTHERLY DIRECTION DURING THE WEEK AS HIGH
PRESSURE SETS UP EAST OF THE COASTAL WATERS. LIGHT WINDS AND LOW
SEAS SHOULD PREVAIL AWAY FROM ANY STRAY SHOWER ACTIVITY.
RUA
FIRE WEATHER...
HIGH FIRE DANGER WILL CONTINUE THROUGH THE REMAINDER OF SUNDAY.
VERY HOT AIR TEMPERATURES COMBINED WITH LOW DEW POINTS...WILL MAKE
FOR RELATIVE HUMIDITY VALUES BELOW 30 PERCENT. ON TOP OF
THAT...MOST GROUND FUELS REMAIN VERY DRY...WITH TODAYS HEAT AND
SUNSHINE CONTINUING TO DRY THEM OUT. A FEW SHOWERS AND
THUNDERSTORMS WILL DEVELOP THROUGH THE EVENING HOURS. THIS
ACTIVITY WILL PRODUCE GUSTY AND ERRATIC WINDS WITH STRAY LIGHTNING
STRIKES...HOWEVER NO WIDESPREAD SIGNIFICANT RAINFALL.
SOMEWHAT BETTER CONDITIONS ARE EXPECTED ON MONDAY AS A LITTLE MORE
IN THE WAY OF CLOUD COVER AND SHOWER ACTIVITY IS EXPECTED. THIS
WILL HELP LOWER AFTERNOON TEMPERATURES AND RAISE MIN RH VALUES TO
AROUND 35 TO 40 PERCENT.
A REMINDER...BURN BANS REMAIN IN PLACE FOR ALL OF SOUTHEAST TEXAS
AND LOUISIANA.
RUA
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 73 97 73 94 73 / 20 30 20 20 20
KBPT 74 96 74 93 73 / 20 30 20 20 20
KAEX 71 99 72 97 71 / 20 30 20 20 20
KLFT 74 97 74 95 72 / 20 30 20 20 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...AIR QUALITY ALERT UNTIL 6 PM CDT MONDAY FOR THE FOLLOWING ZONES:
JEFFERSON.
AIR QUALITY ALERT UNTIL 6 PM CDT MONDAY FOR THE FOLLOWING ZONES:
ORANGE.
AIR QUALITY ALERT UNTIL 6 PM CDT MONDAY FOR THE FOLLOWING ZONES:
HARDIN.
GM...NONE.
&&Hazardous weather outlook, Jun 5, 5:52 AM CDT, 17 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 552 AM CDT SUN JUN 5 2011 LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-061100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- 552 AM CDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON THROUGH TONIGHT. ALTHOUGH THE OVERALL PROBABILITY OF SEVERE WEATHER IS VERY LOW...AN ISOLATED STRONG TO SEVERE THUNDERSTORM IS POSSIBLE. STRONG DOWNBURST WINDS WOULD BE THE PRIMARY HAZARD. RECORD HIGH TEMPERATURES ARE EXPECTED THIS AFTERNOON. COMBINED WITH THE HUMIDITY...APPARENT TEMPERATURES WILL RANGE FROM 100 TO 105 DEGREES DURING PEAK HEATING. INDIVIDUALS ARE URGED TO USE EXTRA CAUTION WHEN OUTDOORS AND DRINK PLENTY OF FLUIDS. ELEVATED FIRE DANGER WILL CONTINUE DUE TO VERY DRY GROUND FUELS AND LOW DAYTIME RELATIVE HUMIDITY VALUES. BURN BANS ARE IN EFFECT FOR THE ENTIRE OUTLOOK AREA. BACKWATER FLOODING WILL CONTINUE ACROSS EASTERN UPPER SAINT MARTIN PARISH AS A RESULT OF RELEASES FROM THE MORGANZA SPILLWAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE TO CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY THROUGH SATURDAY. AT THIS TIME...THE OVERALL PROBABILITY OF SEVERE WEATHER IS VERY LOW. HOWEVER...THE RISK OF AN ISOLATED STRONG TO SEVERE THUNDERSTORM PRODUCING STRONG DOWNBURST WINDS WILL CONTINUE. WITH THE ABSENCE OF ANY MEANINGFUL AREAWIDE RAINFALL...ELEVATED FIRE DANGER WILL CONTINUE DUE TO VERY DRY GROUND FUELS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. GMZ430-432-435-450-452-455-470-472-475-061100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 552 AM CDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON THROUGH TONIGHT. ALTHOUGH THE OVERALL PROBABILITY OF SEVERE WEATHER IS VERY LOW...AN ISOLATED STRONG TO SEVERE THUNDERSTORM IS POSSIBLE. STRONG DOWNBURST WINDS WOULD BE THE PRIMARY HAZARD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY THROUGH SATURDAY. AT THIS TIME...THE OVERALL PROBABILITY OF SEVERE WEATHER IS VERY LOW. HOWEVER...THE RISK OF AN ISOLATED STRONG TO SEVERE THUNDERSTORM PRODUCING STRONG DOWNBURST WINDS WILL CONTINUE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT. 13
In the hours before
Special weather statement, Jun 5, 10:08 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1008 PM CDT SUN JUN 5 2011 LAZ033-043-044-052-060415- ST. LANDRY LA-LAFAYETTE LA-VERMILION LA-ACADIA LA- 1008 PM CDT SUN JUN 5 2011 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE... VERMILION AND ACADIA PARISHES UNTIL 1115 PM CDT... AT 1000 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF CANKTON...MOVING SOUTHWEST AT 20 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... DUSON BY 1020 PM... RAYNE AND RIDGE BY 1030 PM... INDIAN BAYOU BY 1045 PM... CROWLEY BY 1050 PM... LYONS POINT BY 1105 PM... THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. LAT...LON 3001 9229 3017 9248 3040 9212 3029 9204 K. KUYPER
Special weather statement, Jun 5, 11:17 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1117 PM CDT SUN JUN 5 2011
LAZ042>044-051-052-060515-
CAMERON LA-LAFAYETTE LA-VERMILION LA-ACADIA LA-JEFFERSON DAVIS LA-
1117 PM CDT SUN JUN 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR CAMERON...LAFAYETTE...
VERMILION...ACADIA AND JEFFERSON DAVIS PARISHES UNTIL 1215 AM CDT...
AT 1112 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 2 MILES SOUTH OF LYONS POINT...MOVING
SOUTHWEST AT 40 MPH.
* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
FORKED ISLAND BY 1125 PM...
KLONDIKE BY 1130 PM...
PECAN ISLAND BY 1145 PM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
LAT...LON 2962 9271 3001 9272 3047 9229 2977 9208
2973 9214 2976 9214 2975 9216 2975 9218
2972 9216 2956 9238
K. KUYPERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 10:08 PM CDT | Special Weather Statement | LCH | Acadia | 67 min |
| Jun 5, 10:18 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Vermilion | 57 min |
| Jun 5, 11:17 PM CDT | Special Weather Statement | LCH | Acadia, Vermilion | 58 min |
| Jun 5, 11:37 PM CDT | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 53 min |
| Jun 5, 11:51 PM CDT | Special Marine Warning | LCH | 114 min | |
| Jun 6, 1:18 AM CDT | Special Marine Warning | LCH | 57 min | |
| Jun 6, 2:03 PM CDT | Special Weather Statement | LCH | Calcasieu | 57 min |
| Jun 6, 2:21 PM CDT | Special Weather Statement | LCH | Vermilion | 54 min |
| Jun 6, 2:25 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 65 min |
| Jun 6, 2:53 PM CDT | Areal Flood Advisory | LCH | Vermilion | 52 min |
| Jun 6, 3:07 PM CDT | Areal Flood Advisory | LCH | Vermilion | 38 min |
| Jun 6, 3:08 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 52 min |
| Jun 6, 3:27 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 63 min |
| Jun 6, 3:32 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 58 min |
| Jun 6, 3:38 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 67 min |
| Jun 6, 3:43 PM CDT | Special Marine Warning | LCH | 62 min | |
| Jun 6, 3:48 PM CDT | Severe Thunderstorm Warning | LCH | St. Mary | 57 min |
| Jun 6, 3:58 PM CDT | Severe Thunderstorm Warning | LCH | Cameron | 38 min |
| Jun 6, 4:12 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, St. Mary | 63 min |
| Jun 6, 4:27 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 45 min |
| Jun 6, 4:33 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 36 min |
| Jun 6, 4:38 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 27 min |
| Jun 6, 4:44 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 61 min |
| Jun 6, 4:46 PM CDT | Special Marine Warning | LCH | 59 min | |
| Jun 6, 4:48 PM CDT | Special Marine Warning | LCH | 57 min | |
| Jun 6, 4:53 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Vermilion | 39 min |
| Jun 6, 4:57 PM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Martin | 33 min |
| Jun 6, 5:00 PM CDT | Special Marine Warning | LCH | 60 min | |
| Jun 6, 5:10 PM CDT | Areal Flood Advisory | LCH | Lafayette, Saint Martin | 110 min |
| Jun 6, 5:15 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 41 min |
| Jun 6, 5:19 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry | 27 min |
| Jun 6, 5:23 PM CDT | Special Marine Warning | LCH | 52 min | |
| Jun 6, 5:27 PM CDT | Special Marine Warning | LCH | 63 min | |
| Jun 6, 5:41 PM CDT | Severe Thunderstorm Warning | LCH | Cameron | 34 min |
| Jun 6, 5:45 PM CDT | Special Weather Statement | LCH | Acadia | 45 min |
| Jun 6, 5:48 PM CDT | Special Weather Statement | LCH | Lafayette | 57 min |
| Jun 6, 6:16 PM CDT | Special Marine Warning | LCH | 59 min | |
| Jun 6, 6:29 PM CDT | Special Weather Statement | LCH | Acadia | 61 min |
| Jun 6, 6:32 PM CDT | Special Marine Warning | LCH | 58 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.